# SDR ASAA2022062939285

- Difficulty date: June 29, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N364VA
- Make and model: Airbus A320-214
- Aircraft serial: 07138
- Aircraft time: 16,807 hours, 6,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R/H AT FR69 ON LATERAL SHEAR PLATE HAS CORROSION ON TOP SURFACE GROUNDED - YES. REMOVED & REPLACED SHEAR PLATE AT FRAME 69 (RIGHT HAND SIDE) REFERENCE A320 SRM 51-42-11 & AIRBUS DRAWING D53474180.P/N D534711242030PO 1030042.1
